# SDR A6WA200840091

- Difficulty date: February 13, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 12,335 hours, 11,323 cycles
- Engine: Ge CF343B1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Structure
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACK ON PAX DOOR AFT SIDEWALL LOWER SIDE FWD OF DOOR ASSIST MOTOR PULLEY ASSY.  (K)  CRACK ON PAX DOOR REPAIRED IAW REO 601-52-11-513 REV A.  (M)
